# SDR IPXA2024081730033

- Difficulty date: July 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B115725
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, UPPER FACE OF L/H WING NO.5 V.C. FLAP FOLDING NOSE, NEAR INBD ARM LOWER FITTING. (REPAIR). ACCOMPLISHED UPS EO-91129-REQ1 REV1.
